Hadamard functions preserving nonnegative H-matrices

Elsner L, Hershkowitz D (1998)
Linear Algebra and its Applications 279(1-3): 13-19.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
For k nonnegative n x n matrices A(l) = (a(ij)(l)) and a function f : R+k --> R+ consider the matrix C = f(A(l),...,A(k)) = (C-ij), where c(ij) = f(a(ij)(l),...,a(ij)(k)), i,j=l,...,n. Denote by rho(A) the spectral radius of a nonnegative square matrix A, and by sigma(A) the minimal real eigenvalue of its comparison matrix M(A) = 2 diag(a(ii)) -A. It is known that the function f(x(1),...,x(k)) = cx(1)(alpha 1)...x(k)(alpha k), where alpha(i) is an element of R+, Sigma(i=l)(k) alpha(i) greater than or equal to 1 and c > 0, satisfies the inequalities rho(f(A(1),...,A(k))) less than or equal to f(rho(A(1)),...,rho(A(k))), as well as the in equalities sigma(f(A(1),...,A(k))) greater than or equal to f(sigma(A(1)),...,sigma(A(k))). whenever A(i) are nonnegative H-matrices, i.e. sigma(A(i)) greater than or equal to 0. The last inequality implies that the above function f` maps the set of nonnegative I-I-matrices into itself. In this note it is proven that these are the only continuous functions with this property. (C) 1998 Elsevier Science Inc. AU rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
279
Ausgabe
1-3
Seite(n)
13-19
ISSN
PUB-ID

Zitieren

Elsner L, Hershkowitz D. Hadamard functions preserving nonnegative H-matrices. Linear Algebra and its Applications. 1998;279(1-3):13-19.
Elsner, L., & Hershkowitz, D. (1998). Hadamard functions preserving nonnegative H-matrices. Linear Algebra and its Applications, 279(1-3), 13-19. doi:10.1016/S0024-3795(97)10094-5
Elsner, L., and Hershkowitz, D. (1998). Hadamard functions preserving nonnegative H-matrices. Linear Algebra and its Applications 279, 13-19.
Elsner, L., & Hershkowitz, D., 1998. Hadamard functions preserving nonnegative H-matrices. Linear Algebra and its Applications, 279(1-3), p 13-19.
L. Elsner and D. Hershkowitz, “Hadamard functions preserving nonnegative H-matrices”, Linear Algebra and its Applications, vol. 279, 1998, pp. 13-19.
Elsner, L., Hershkowitz, D.: Hadamard functions preserving nonnegative H-matrices. Linear Algebra and its Applications. 279, 13-19 (1998).
Elsner, Ludwig, and Hershkowitz, Daniel. “Hadamard functions preserving nonnegative H-matrices”. Linear Algebra and its Applications 279.1-3 (1998): 13-19.